MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM

Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number Z5C-A00
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Abutment fracture: biomechanical overload.

Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer (Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ  4702
Manufacturer (Section G)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ   4702
Manufacturer Contact
stephan kyburz
werkhofstrasse 5
oensingen, 4702
SZ   4702
MDR Report Key20521457
Report Number3006948427-2024-00276
Device Sequence Number8638901
Product Code DZE
UDI-Device Identifier07640166760474
UDI-Public07640166760474
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K132881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZ5C-A00
Device Catalogue NumberZ5C-A00
Device Lot Number727419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale